An investigation of non-planar austenite–martensite interfaces

Ball, J M and Koumatos, K (2014) An investigation of non-planar austenite–martensite interfaces. Mathematical Models and Methods in Applied Sciences, 24 (10). pp. 1937-1956. ISSN 0218-2025

[img] PDF - Accepted Version
Download (650kB)

Abstract

Motivated by experimental observations on CuAlNi single crystals, we present a theoretical investigation of non-planar austenite–martensite interfaces. Our analysis is based on the nonlinear elasticity model for martensitic transformations and we show that, under suitable assumptions on the lattice parameters, non-planar interfaces are possible, in particular for transitions with cubic austenite.

Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Research Centres and Groups: Analysis and Partial Differential Equations Research Group
Subjects: Q Science > QA Mathematics
Q Science > QC Physics
Depositing User: Konstantinos Koumatos
Date Deposited: 24 Jan 2017 15:08
Last Modified: 06 Mar 2017 13:33
URI: http://sro.sussex.ac.uk/id/eprint/66421

View download statistics for this item

📧 Request an update